# SDR HEEA079250

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- Aircraft time: 7,266 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 6303010
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS REQUIRED CODE EVERY TIME TURNED ON. PERFORMED PRELIMINARY INSPECTION.  DISABLED SAFEGUARD CODE.  FOUND NAV SWITCH, RF CONNECTOR AND BUTTONS BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
